# SDR FDEA2018100282743

- Difficulty date: September 28, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 91,480 hours, 35,624 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Not Reported
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

2ND ATTEMPT- AC HELD STATIONARY TO APPROX 1.15 EPR. BRAKES RELEASED AND AIRCRAFT PRECEDED TO THE RIGHT. FULL LEFT RUDDER APPLIED AND AIRCRAFT DID RESPOND TO INPUT. T/O WAS ABORTED AT LOW SPEED SUSPECT OVERSERVICED NOSE GEAR IN CONJUNCTION WITH  A VERY FULL AFT BELLY. AS A PRECAUTION PERFORMED RIG CHECK ON OF NGPP/RUDDER INTERCONNECT SYSTEM. RIG CHECK GOOD WITH NO CABLES DISCONNECTED. DONE IAW AMM 32-51-00-5-3. STRUT SERVICED IAW AMM 12-15-02-3. SUCUSSFUL HIGH SPEED TAXI TO 80 KTS. REF WRI 32-51/7539 FOR PILOT NOTED PAREMETERS DURING TAXI. THIS ITEM IS COMPLETED. HIGH SPEED TAXI AT MAX POWER TO 80 KNOTS, RWY 18L WINDS 080/8 KTS. AIRPLANE TRACKED DOWN CENTER LINE OF RUNWAY WITH RESPONSE TO RUDDER INPUTS.
